Breast cancer and acute leukemia in a patient with multiple myeloma treated with melphalan

D. Meytes, D. R. Katz

Research output: Contribution to journalArticlepeer-review

Abstract

A patient with multiple myeloma developed adenocarcinoma of the breast during treatment with melphalan, and died with acute leukemia. The role of melphalan and other possible factors which led to this course of events is discussed. The occurrence of pancytopenia (unrelated to excessive therapy) and a precipitous fall in the level of serum paraprotein, associated with clinical deterioration, may indicate the possible development of leukemia in patients with myeloma.

Original languageEnglish
Pages (from-to)1044-1047
Number of pages4
JournalIsrael Journal of Medical Sciences
Volume9
Issue number8
StatePublished - 1973
Externally publishedYes

Fingerprint

Dive into the research topics of 'Breast cancer and acute leukemia in a patient with multiple myeloma treated with melphalan'. Together they form a unique fingerprint.

Cite this